# SDR USAAF96017

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Warning
- Condition: Activated
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FL 1254 - AFTER TAKEOFF FROM STL AND GEAR RETRACTION, CREW RECEIVED MFDU MESSAGE THAT THE LEFT LANDING GEAR WAS NOT UP.  GEAR WAS CYCLED WITH THE SAME RESULT.  FLIGHT RETURNED TO STL AND LANDED WITH NO FURTHER INCIDENT.  AIRCRAFT WAS FERRIED TO PIT.  MAINTENANCE CHECKED THE GEAR DOOR SWITCHES AND FOUND NO PROBLEMS.  AIRCRAFT WAS JACKED AND GEAR SWUNG TEN TIMES WITH NO FAULTS.  AIRCRAFT RELEASED FOR SERVICE.  (M)
